# SDR AALA202207189285

- Difficulty date: July 11, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 60,840 hours, 25,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27870
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE FORWARD ENTRY DOOR SLIDE PACK ON COVER AT FORWARD GALLEY AREA. REPLACED SLIDE PACK.
